# SDR SWAA2022061413833

- Difficulty date: May 31, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 19,718 hours, 9,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8127U12
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH Z ANGLE HAS CORROSION ON BOTTOM SIDE AT STA 767-794 / [01] REMOVED R/H SHIELD FROM STA 767-794 PER SRM 51-40-02.;[02] REMOVED AND REPLACED AFT CARGO RT TRANSITION ANGLE SHIELD FROM STA 767 TO STA 794 IAW SRM 51-40-02.
